MAUDE Adverse Event Report: ST. JUDE MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ST. JUDE MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Confusion/ Disorientation (2553)
Date of Event 01/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2022, a 30mm sjm sã©guin semi-rigid annuloplasty ring was implanted.On (b)(6) 2022, post implant decreased hemoglobin values were noted and was administrated 2 packs of red cell concentrate.Later due to a suspected bleeding disorder the patient was administrated 4 packs of fresh frozen plasma (ffp).The ring is performing as intended.On (b)(6) 2022, the patient was discharged and reported to be in stable condition.((b)(4)).
 
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Additional Manufacturer Narrative
An event of "decreased hemoglobin values' was reported.A more comprehensive assessment could not be performed as the device remains implanted and was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
Additional information: b5, h6.
 
Event or Problem Description
It was reported on (b)(6) 2022, a 30mm sjm sã©guin semi-rigid annuloplasty ring was implanted.On (b)(6) 2022, post implant decreased hemoglobin values were noted and was administrated 2 packs of red cell concentrate.Later due to a suspected bleeding disorder the patient was administrated 4 packs of fresh frozen plasma (ffp).The ring is performing as intended.On (b)(6) 2022, the patient was discharged and reported to be in stable condition.Additional information received on 01/03/22: on (b)(6) 2022, the patient present with symptoms of delirium.No medical intervention was performed.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key13497852
Report Number3007113487-2022-00043
Device Sequence Number11938220
Product Code KRH
UDI-Device Identifier05414734007511
UDI-Public05414734007511
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/11/2025
Device Model NumberSARP-30
Device Catalogue NumberSARP-30
Device Lot Number8049611
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2022
Supplement Date Received by Manufacturer02/11/2022
03/01/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date02/17/2022
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale
Patient Weight74 KG